# SDR MYWA110138

- Difficulty date: December 25, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N733MA
- Make and model: Boeing 737-81Q
- Aircraft serial: 30619
- Aircraft time: 28,185 hours, 10,160 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Defective
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM: LT RECIRCULATION FAN IN DUAL FAN SYSTEM DOES NOT OPERATE /LEFT FAULT CODE 212-040-41.  ACCOMPLISHED FIM TASK 21-25 TASK 802 NO DEFECTS NOTED ACCOMPLISHED RECIRCULATION SYSTEM OPERATIONLAL TEST IAW AMM 21-25-00-710-802-002 OPS CHECKS NORMAL.
